Revista Matemática Iberoamericana


Full-Text PDF (769 KB) | Metadata | Table of Contents | RMI summary
Volume 10, Issue 2, 1994, pp. 379–393
DOI: 10.4171/RMI/156

Published online: 1994-08-31

Hilbert transforms and maximal functions along rough flat curves

Anthony Carbery[1] and Sarah Ziesler[2]

(1) University of Edinburgh, UK
(2) University of Wisconsin, Madison, USA

No abstract available for this article.

No keywords available for this article.

Carbery Anthony, Ziesler Sarah: Hilbert transforms and maximal functions along rough flat curves. Rev. Mat. Iberoamericana 10 (1994), 379-393. doi: 10.4171/RMI/156